MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 54IN 0 NON NDL; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 54IN 0 NON NDL; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J207G
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that the device appears to be "0" vicryl ties but placed onto the "2/0" reel.Packaged in "0 vicryl" packaging.This has been noticed frequently recently.No patient involvement reported.
 
Additional Manufacturer Narrative
The review of the batch manufacturing records was conducted, and the batch met all finished goods release criteria.Additional h-3 summary: it was received one opened sample of product code j207, lot mk6373 for analysis.During the visual inspection of the opened sample, the spool had two holes punched and for product code j207 should be only one hole punched.Due to mismatch at the spool a characterization of the suture was performed and meet the requirements for a vicryl suture diameter 0.According to the sample condition, the assignable cause of the mix reel is due a manufacturing defect.The single complaint was reported with multiple events.There are no additional details regarding the additional events.

Brand Name
VCL CT BRD VIO 54IN 0 NON NDL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8698490
Report Number2210968-2019-82738
Device Sequence Number19316695
Product Code GAM
UDI-Device Identifier10705031038158
UDI-Public10705031038158
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberJ207G
Device Lot NumberMK6373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2019
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer06/20/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date07/17/2019
Patient Sequence Number1